# SDR CA020530013

- Difficulty date: May 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,941 hours
- Engine: Ge CF343A1
- System (JASC): 3244 · Tire
- Part: Bearing
- Part number: 13685
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) SEVERE NOSE SHIMMY ON TAKE-OFF. (VIBRATION) (L1159330)  LT AND RT NOSE WHEEL ASSY'S REPLACED AND WHILE REPLACING RT WHEEL DAMAGE FOUND ON AXLE DUE TO BEARING FAILURE. NOSE LANDING GEAR ASSY. REPLACED AS PER MM 32-21-01-000-400, PG. 401.
